login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A079966 Number of permutations satisfying -k<=p(i)-i<=r and p(i)-i not in I, i=1..n, with k=1, r=5, I={0,2}. 0
1, 0, 1, 0, 2, 1, 4, 2, 7, 5, 14, 12, 27, 26, 53, 57, 106, 122, 212, 258, 428, 543, 868, 1135, 1766, 2364, 3605, 4910, 7374, 10175, 15109, 21054, 30998, 43513, 63656, 89851, 130817, 185416, 268984, 382436, 553308, 788520, 1138525, 1625356, 2343253 (list; graph; refs; listen; history; text; internal format)
OFFSET

0,5

COMMENTS

Number of compositions (ordered partitions) of n into elements of the set {2,4,5,6}.

REFERENCES

D. H. Lehmer, Permutations with strongly restricted displacements. Combinatorial theory and its applications, II (Proc. Colloq., Balatonfured, 1969), pp. 755-770. North-Holland, Amsterdam, 1970.

LINKS

Table of n, a(n) for n=0..44.

Vladimir Baltic, On the number of certain types of strongly restricted permutations, Applicable Analysis and Discrete Mathematics Vol. 4, No 1 (2010), 119-135

Index entries for linear recurrences with constant coefficients, signature (0,1,0,1,1,1).

FORMULA

a(n) = a(n-2)+a(n-4)+a(n-5)+a(n-6) G.f.: -1/(x^6+x^5+x^4+x^2-1)

CROSSREFS

Cf. A002524-A002529, A072827, A072850-A072856, A079955-A080014.

Sequence in context: A008796 A254594 A280948 * A101707 A304587 A113418

Adjacent sequences:  A079963 A079964 A079965 * A079967 A079968 A079969

KEYWORD

nonn,easy

AUTHOR

Vladimir Baltic, Feb 19 2003

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified March 26 10:18 EDT 2019. Contains 321491 sequences. (Running on oeis4.)